# SDR UPS05143669

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHEN OPENING DOOR, TESTED CREW ENTRY DOOR SLIDE WARNING BUZZER DID NOT SOUND.  WARNING LIGHT STILL ILLUMINATES.  WORKED FINE WHEN DEPARTED.  PERFORMED OPERATION TEST OF DOOR PER 52-10-11-6, OPS CHECK OK.
